# SDR VNAA202311230003

- Difficulty date: October 29, 2023
- Submitted: November 23, 2023
- Operation: Air carrier
- Aircraft: N559NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15343
- Aircraft time: 20,512 hours, 18,299 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6903706125
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON EXTERNAL FUSELAGE SKIN BTW FS 897.00 TO FS 913.00, BTW STGR 27 TO STGR 26LH.  EXTERNAL FUSELAGE SKIN BTW FS 897.00 TO FS 913.00, BTW STGR 27 TO STGR 26LH WAS REPAIRED PER REO 670-53-00-290 REV. -F AND EA 23-C9-53-1442 REV.IR
